About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 581267, 9 pages
http://dx.doi.org/10.1155/2014/581267
Research Article

New Results and Generalizations for Approximate Fixed Point Property and Their Applications

1Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan
2Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran
3School of Mathematics, Institute for Studies in Theoretical Physics and Mathematics (IPM), P.O. Box 19395-5746, Tehran, Iran

Received 1 December 2013; Accepted 3 January 2014; Published 4 March 2014

Academic Editor: Erdal Karapınar

Copyright © 2014 Wei-Shih Du and Farshid Khojasteh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Shih Du and Farshid Khojasteh, “New Results and Generalizations for Approximate Fixed Point Property and Their Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 581267, 9 pages, 2014. doi:10.1155/2014/581267